# SDR 2001FA0000430

- Difficulty date: October 8, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 51707
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MFG RECOMMENDED 2 PSI CELL TEST IAW MANUAL.
